MathSciNet Relay Station
MathSciNet bibliographic data
MR1099096 (92a:57011) 57M25 (22E40)
Reid, Alan W. Arithmeticity of knot complements. J. London Math. Soc. (2) 43 (1991), no. 1, 171–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement